Logo
User: Guest  Login
Authors:
Nenchev, Vladislav
Document type:
Zeitschriftenartikel / Journal Article
Title:
Optimal quarantine control of an infectious outbreak
Journal:
Chaos, Solitons & Fractals
Volume:
138
Year:
2020
Pages from - to:
110139
Language:
Englisch
Abstract:
This paper studies the optimal control of an infectious spread based on common epidemic models with permanent immunity and no vaccine availability. Assuming limited isolation control and capacity constraints on the number of infections, an optimal quarantine control strategy that balances between the total number of infections and the overall isolation effort is derived from necessary optimality conditions. The specific optimal policy is then obtained by optimizing the switching times of this ge...     »
ISSN:
0960-0779
Article ID:
110139
DOI:
10.1016/j.chaos.2020.110139
URL:
https://doi.org/10.1016/j.chaos.2020.110139
Open Access yes or no?:
Nein / No
 BibTeX